Complexity, simplicity, and epidemiology.


Pearce, N; Merletti, F; (2006) Complexity, simplicity, and epidemiology. International journal of epidemiology, 35 (3). pp. 515-9. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyi322

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Medical Statistics
Research Centre: Centre for Global Non-Communicable Diseases (NCDs)
PubMed ID: 16415326
Web of Science ID: 238763100004
URI: http://researchonline.lshtm.ac.uk/id/eprint/1500

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
266Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item